# SDR N6WA2015122201

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,422 hours, 22,771 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER EXIT ROW HANDLE COVER LOOSE.  SECURED RT SIDE EMER DOOR EXIT HANDLE COVER IAW ALL 25-26-09.
